# SDR DLM88971263

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 21,323 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENG WOULD NOT ACCELERATE ON T/O ROLL.  T/O ABANDONED AT 20 KTS.  ENGINE WOULD NOT ACCELERATE EVEN AT FIREWALL POSITION.  FEUL PUMP AND FUEL CONTROL REPLACED, NO HELP.  REPLACED NR 1 ENG PER TRANS 9T139.
